# SDR QXEA2013020100266

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 30 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30P HAS CORRODED RIVETS STA 49.5 TO X 94.8.  REMOVED RIVETS IAW SRM 51-42-05-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED PRIMER AND TOP COAT TO RIVETS IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.  APPLIED EXTERIOR TOP COAT TO OUTER SKIN IAW SRM 51-25-15-02-01.
